# SDR UALA2013061804217

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,300 hours, 16,471 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LANYARD DOOR, LT SIDE, POPS OPEN.  ADJUSTED STOW BIN LATCH FOR OVER WING EXIT LANYARD, OPS CHECK NORMAL.
